# SDR COEA2018052502819

- Difficulty date: March 11, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,961 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: S57110790206
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD UPPER STRIP SLAT BOND PLATES WERE CHAFED BETWEEN RIBS 2 - 5.  REPAIRED IAW SRAS S571R0186.
